MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM DEXCOM SHARE SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM DEXCOM SHARE SYSTEM
Model Number MT22608
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on 03/18/2017 that on (b)(6) 2017, there was a loss of connection between the transmitter and the receiver.No additional patient or event information is available.No product or data was provided for evaluation.The reported loss of connection could not be confirmed.A root cause cannot be determined.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint receiver device was returned for evaluation.The device was visually inspected and no defect was found.The receiver was charged and rebooted.Functional testing was performed and there was no failure detected related to the complaint.A pairing test was performed with a known good transmitter and passed.A review of the downloaded receiver log did not confirm the reported event of loss of connection.A root cause could not be determined.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM DEXCOM SHARE SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key6487504
Report Number3004753838-2017-34147
Device Sequence Number16443732
Product Code MDS
UDI-Device Identifier20386270000181
UDI-Public(01)20386270000181(241)STK-CR-001(10)5219665(15)NI
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22608
Device Catalogue NumberSTK-CR-001
Device Lot Number5219665
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2017
Supplement Date Received by Manufacturer06/29/2017
Initial Report FDA Received Date04/12/2017
Supplement Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 YR